# SDR MTNA1008100001

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 286
- Aircraft time: 24,514 hours, 26,050 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: WAHN06
- Condition: Cracked
- Location: Cargo Door
- Part time: 2,567 hours, 4,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT CARGO DOOR DURING SCHEDULED INSPECTION.
